RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 65–67 (Mi faa864)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Homogeneous symplectic structures of second order on loop spaces and symplectic connections

O. I. Mokhov

All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:2, 136–137

Bibliographic databases:

UDC: 514.7+517.9
Received: 05.01.1989

Citation: O. I. Mokhov, “Homogeneous symplectic structures of second order on loop spaces and symplectic connections”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 65–67; Funct. Anal. Appl., 25:2 (1991), 136–137

Citation in format AMSBIB
\Bibitem{Mok91}
\by O.~I.~Mokhov
\paper Homogeneous symplectic structures of second order on loop spaces and symplectic connections
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 65--67
\mathnet{http://mi.mathnet.ru/faa864}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142213}
\zmath{https://zbmath.org/?q=an:0739.53022|0727.53040}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 136--137
\crossref{https://doi.org/10.1007/BF01079596}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GT02600010}


Linking options:
  • http://mi.mathnet.ru/eng/faa864
  • http://mi.mathnet.ru/eng/faa/v25/i2/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Complex homogeneous forms on loop spaces of smooth manifolds and their cohomology groups”, Russian Math. Surveys, 51:2 (1996), 341–342  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. O. I. Mokhov, “On the Cohomology Groups of Complexes of Homogeneous Forms on Loop Spaces of Smooth Manifolds”, Funct. Anal. Appl., 32:3 (1998), 162–171  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. O. I. Mokhov, “Deformations of Poisson Structures by Closed $3$-Forms”, Math. Notes, 89:6 (2011), 899–902  mathnet  crossref  crossref  mathscinet  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:233
    Full text:82
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020